# SDR DALA2016080105798

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 41,722 hours, 35,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD OVERWING ESCAPE HATCH INOPERATIVE.   REPLACED BATTERY PACK AT SEAT 25D IAW MM.  OPS CHECKED GOOD.
